Table of Contents
Algebra
Volume 2014 (2014), Article ID 392902, 8 pages
http://dx.doi.org/10.1155/2014/392902
Research Article

Some Properties of Multiplicative -Rings of Polynomials over Multiplicative Hyperrings

Department of Mathematics, Sree Chaitanya College, Habra-Prafullanagar, 24 Parganas (North), West Bengal 743268, India

Received 22 May 2014; Accepted 30 September 2014; Published 27 October 2014

Academic Editor: Andrei V. Kelarev

Copyright © 2014 Utpal Dasgupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The set of all polynomials , over a multiplicative hyperring , form a commutative group with respect to the component-wise addition (+) of the polynomials. For polynomials in , is a set of polynomials whose th components are chosen from the set , where and are the th and the th components of and , respectively. A multiplicative hyperring is polynomially structured if the hyperstructure is a multiplicative -ring. The purpose of the paper is to study the properties of the multiplicative -ring , corresponding to those of a polynomially structured multiplicative hyperring .